# SDR HNAA2015111900342

- Difficulty date: November 19, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 50,042 hours, 58,661 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 758
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED AND STAYED ON.  R & R NR 2 START GENERATOR.  IAW  WC 24-30-02R.  OPS AND LEAKED GOOD.  OK FOR SERVICE.
